| Catalog Number |
354269 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
Event or Problem Description
As reported by the user facility: iv tubing malfunctioned causing nuclear medicine tracer to spill all over patient, staff, treadmill and floor during a stress test.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One (1) picture of the label package was submitted for evaluation.The evidence in the picture provided was insufficient to conduct a comprehensive investigation; therefore, the reported defect was not confirmed.A review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.Five (5) retained samples corresponding to the reported lot number were visually and physically evaluated in accordance with the applicable specifications.All test results were found to be acceptable.As a result, the defect reported by the customer could not be confirmed in the retained samples.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.